MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM TRI MILL CUTTER BLUE 20; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM TRI MILL CUTTER BLUE 20; HIP INSTRUMENTS : REAMERS
Catalog Number 257604020
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that angled reamer (2 sizes) and angle miller not working properly.Reamer catching up on angle miller.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM TRI MILL CUTTER BLUE 20
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7651049
Report Number1818910-2018-63541
Device Sequence Number19242023
Product Code HTZ
UDI-Device Identifier10603295145486
UDI-Public10603295145486
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257604020
Device Lot NumberMT0308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer07/05/2018
07/31/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/26/2018
08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR